Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Includes Expert Content
    stammering while talking to people
    avatar
    srahil posted:
    Hello,
    I had a big problem in my life i don't know what to do.
    1. Whenever i talk to people i stammer..and when I'm alone and i talk to myself i don't stammer at all.
    2. if i have to do some work, and it is new to me, my heart beat goes fast and i always become nervous
    3. If i has an interview i prepare well at home and when the interviwer ask me questions i always stammer and my mouth and throat becomes dry i have to take water in every minute.
    I feel like hopeless and always in depression..please help me out of it
     
    avatar
    jaljewel responded:
    When I was in college, I had to take medicine for depression. It made me stammer when I talked. I had never had this and it made me not talk to anyone, it was really hard. I was able to go off the meds luckily and didn't have future problems. Have you talked to your doctor about it? Maybe it is anxiety or something that could be helped.. Hope this helps
     
    avatar
    Thomas L Schwartz, MD responded:
    Hi, you may have performance or social anxiety. See if webMD has an anxiety page or community or search it for social anxiety disorder. cognitive behavior therapy is very effective and there are a few FDA approved medications that could help.. please ask your doctor for ideas as this is a pretty treatable anxiety condition


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.